edoc

Automorphisms of cluster algebras of rank 2

Blanc, Jérémy and Dolgachev, Igor. (2015) Automorphisms of cluster algebras of rank 2. Transformation groups, Vol. 20, H. 1. pp. 1-20.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6319182

Downloads: Statistics Overview

Abstract

We compute the automorphism group of the affine surfaces with the coor- dinate ring isomorphic to a cluster algebra of rank 2.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Birkhäuser
ISSN:1083-4362
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:08 May 2015 08:45
Deposited On:08 May 2015 08:45

Repository Staff Only: item control page